# SDR USAA2012100500017

- Difficulty date: September 28, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R2 DOOR SILL CORRODED AT FR 66 & Y -1732.  REPAIRED SILL IAW A319 SRM 53-41-14 FIGURE 101, 53-41-14 FIGURE 201 & 51-42-11.
